# SDR SWAA2025021295239

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 68,609 hours, 40,845 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM A LOSS ALL FLUID<[01] REMOVED AND REPLACED A SYSTEM SPOILER ACTUATOR TUBE BY #7 GROUND SPOILER 1EA LEAK CHECK GOOD PER AMM 20-10-51.;[02] SEE CORRECTIVE ACTION: 1. JOSHUA FLATT (TECHNICIAN); 12-FEB-2025 05:19 UTC REMOVED AND REPLACED A SYSTEM SPOILER ACTUATOR TUBE BY #7 GROUND SPOILER 1EA LEAK CHECK GOOD PER AMM 20-10-51.
